Alert archive / Oregon / Gale Warnings in 2014
Gale Warning 52, NWS Medford, OR
NWS Medford, OR issued this gale warning at Dec 4, 2014, 3:10 PM PST. It took effect at Dec 5, 2014, 10:00 AM PST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Dec 4, 2014, 3:10 PM PST (23:10 UTC)
- In effect from
- Dec 5, 2014, 10:00 AM PST
- Expired
- Dec 5, 2014, 7:00 PM PST
- In force
- 9 hr
- Issued by
- NWS Medford, OR
The text
As transmitted, in the capitals the NWS used until 2016.
364 WHUS76 KMFR 042310 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 310 PM PST THU DEC 4 2014 PZZ350-356-051215- /O.EXT.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.EXT.KMFR.SW.Y.0140.000000T0000Z-141205T2100Z/ /O.NEW.KMFR.GL.W.0052.141205T2100Z-141206T0300Z/ /O.NEW.KMFR.SE.W.0074.141205T2100Z-141206T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 310 PM PST THU DEC 4 2014 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PST FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 1 PM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 1 PM TO 7 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 1 PM TO 7 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE AND A HAZARDOUS SEAS WARNING...WHICH ARE BOTH IN EFFECT FROM 1 PM TO 7 PM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 1 PM PST FRIDAY. * WINDS: SOUTH 15 TO 25 KT TONIGHT THROUGH FRIDAY MORNING...THEN SOUTH 20 TO 30 KT WITH GUSTS TO 40 KT FRIDAY AFTERNOON AND EVENING. * SEAS: MIXED SOUTH AND WEST SWELL WITH STEEP WIND WAVES WILL PRODUCE SEAS OF 8 TO 10 FEET AT A DOMINANT PERIOD OF 9 SECONDS TONIGHT THROUGH FRIDAY EVENING. STEEPER WIND WAVES LATER FRIDAY MORNING THROUGH FRIDAY EVENING WILL ALLOW SEAS TO BUILD TO 10 TO 12 FEET. * AREAS AFFECTED: SMALL CRAFT ADVISORY WINDS AND SEAS ARE EXPECTED FOR AREAS BEYOND 5 NM FROM SHORE FROM GOLD BEACH TO CAPE ARAGO AND ALSO CLOSER TO SHORE NEAR CAPE BLANCO TONIGHT THROUGH FRIDAY MORNING. GALES AND WARNING LEVEL SEAS ARE EXPECTED IN THOSE SAME AREAS FRIDAY AFTERNOON AND EVENING. AREAS IN CLOSER TO SHORE NORTH OF CAPE ARAGO AND SOUTH OF GOLD BEACH WILL HAVE CONSIDERABLY LOWER WINDS AND SEAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ370-376-051215- /O.EXT.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.EXT.KMFR.SW.Y.0140.000000T0000Z-141205T1800Z/ /O.NEW.KMFR.GL.W.0052.141205T1800Z-141206T0300Z/ /O.NEW.KMFR.SE.W.0074.141205T1800Z-141206T0300Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 310 PM PST THU DEC 4 2014 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM PST FRIDAY... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS NOW IN EFFECT UNTIL 10 AM PST FRIDAY... ...GALE WARNING IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE AND A HAZARDOUS SEAS WARNING...WHICH ARE BOTH IN EFFECT FROM 10 AM TO 7 PM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM PST FRIDAY. THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IS NOW IN EFFECT UNTIL 10 AM PST FRIDAY. * WINDS: SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT TONIGHT THROUGH FRIDAY MORNING...THEN SOUTH 25 TO 35 KT WITH GALE FORCE GUSTS TO 45 KT LATE FRIDAY MORNING THROUGH EARLY FRIDAY EVENING. * SEAS: MIXED SOUTH AND WEST SWELL WITH STEEP WIND WAVES WILL PRODUCE SEAS OF 8 TO 11 FEET AT A DOMINANT PERIOD OF 9 SECONDS TONIGHT THROUGH FRIDAY EVENING. STEEPER WIND WAVES LATER FRIDAY MORNING THROUGH FRIDAY EVENING WILL ALLOW SEAS TO BUILD TO 10 TO 13 FEET. * AREAS AFFECTED: SMALL CRAFT ADVISORY WINDS AND SEAS ARE EXPECTED FOR MOST OF THE AREA TONIGHT THROUGH FRIDAY EVENING. GALES AND WARNING LEVEL SEAS ARE EXPECTED TO DEVELOP BEYOND 15 NM SOUTH OF GOLD BEACH AND BEYOND 15 NM NORTH OF CAPE ARAGO LATER FRIDAY MORNING AND CONTINUE THROUGH FRIDAY EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ SPILDE HTTP://WWW.WEATHER.GOV/MEDFORD
4 follow-up statements
120 WHUS76 KMFR 051031 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 231 AM PST FRI DEC 5 2014 PZZ350-356-060300- /O.CON.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.CON.KMFR.SW.Y.0140.000000T0000Z-141205T2100Z/ /O.CON.KMFR.GL.W.0052.141205T2100Z-141206T0300Z/ /O.CON.KMFR.SE.W.0074.141205T2100Z-141206T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 231 AM PST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON. * WINDS: SOUTH 15 TO 25 KT THIS MORNING...THEN SOUTH 20 TO 30 KT WITH GUSTS TO 40 KT THIS AFTERNOON AND EVENING. * SEAS: WEST SWELL WITH STEEP WIND WAVES WILL PRODUCE SEAS OF 8 TO 10 FEET AT A DOMINANT PERIOD OF 9 SECONDS THIS MORNING. STEEPER WIND WAVES LATE THIS MORNING THROUGH THIS EVENING WILL ALLOW SEAS TO BUILD TO 10 TO 12 FEET. * AREAS AFFECTED: SMALL CRAFT ADVISORY WINDS AND SEAS ARE EXPECTED FOR AREAS BEYOND 5 NM FROM SHORE FROM GOLD BEACH TO CAPE ARAGO AND ALSO CLOSER TO SHORE NEAR CAPE BLANCO THROUGH THIS MORNING. GALES AND WARNING LEVEL SEAS ARE EXPECTED IN THOSE SAME AREAS THIS AFTERNOON AND EVENING. AREAS IN CLOSER TO SHORE NORTH OF CAPE ARAGO AND SOUTH OF GOLD BEACH WILL HAVE CONSIDERABLY LOWER WINDS AND SEAS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ370-376-060300- /O.CON.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.CON.KMFR.SW.Y.0140.000000T0000Z-141205T1800Z/ /O.CON.KMFR.GL.W.0052.141205T1800Z-141206T0300Z/ /O.CON.KMFR.SE.W.0074.141205T1800Z-141206T0300Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 231 AM PST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING... ...GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 10 AM PST THIS MORNING. * WINDS: SOUTH 15 TO 25 KT WITH OCCASIONAL GUSTS TO 30 KT THIS MORNING...THEN SOUTH 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 35 KT LATE THIS MORNING THROUGH EARLY THIS EVENING. * SEAS: WEST SWELL WITH STEEP WIND WAVES WILL PRODUCE SEAS OF 8 TO 11 FEET AT A DOMINANT PERIOD OF 9 SECONDS THIS MORNING. STEEPER WIND WAVES LATER THIS MORNING THROUGH THIS EVENING WILL ALLOW SEAS TO BUILD TO 10 TO 13 FEET. * AREAS AFFECTED: SMALL CRAFT ADVISORY WINDS AND SEAS ARE EXPECTED FOR MOST OF THE AREA THIS MORNING. GALES AND WARNING LEVEL SEAS ARE EXPECTED TO DEVELOP BEYOND 15 NM SOUTH OF GOLD BEACH AND BEYOND 15 NM NORTH OF CAPE ARAGO LATER THIS MORNING AND CONTINUE THROUGH THIS EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
274 WHUS76 KMFR 051747 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 947 AM PST FRI DEC 5 2014 PZZ370-376-060300- /O.CON.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.CON.KMFR.SW.Y.0140.000000T0000Z-141205T1800Z/ /O.CON.KMFR.GL.W.0052.141205T1800Z-141206T0300Z/ /O.CON.KMFR.SE.W.0074.141205T1800Z-141206T0300Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 947 AM PST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTH 20 TO 30 KT WITH FREQUENT GALE FORCE GUSTS TO 40 KT THROUGH EARLY THIS EVENING. * SEAS: WEST 10 TO 13 FEET AT 9 SECONDS WITH SIGNIFICANT CHOP. * AREAS AFFECTED: SMALL CRAFT ADVISORY WINDS AND SEAS ARE EXPECTED FOR MOST OF THE AREA THIS MORNING. GALES AND WARNING LEVEL SEAS ARE EXPECTED OVER MOST OF THE AREA THROUGH THIS EVENING. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ350-356-060300- /O.CON.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.CON.KMFR.SW.Y.0140.000000T0000Z-141205T2100Z/ /O.CON.KMFR.GL.W.0052.141205T2100Z-141206T0300Z/ /O.CON.KMFR.SE.W.0074.141205T2100Z-141206T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 947 AM PST FRI DEC 5 2014 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING... A HAZARDOUS SEAS WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. A GALE WARNING REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTH 20 TO 30 KT WITH GUSTS TO 40 KT THIS AFTERNOON AND EVENING. * SEAS: WEST 10 TO 12 FEET AT 9 SECONDS WITH SIGNIFICANT CHOP. * AREAS AFFECTED: GALES AND WARNING LEVEL SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE, AND IN THE NEAR SHORE VICINITY OF CAPE BLANCO. ALL OTHER AREAS CAN EXPECT SMALL CRAFT ADVISORY CONDITIONS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
455 WHUS76 KMFR 052307 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 307 PM PST FRI DEC 5 2014 PZZ350-356-370-376-060300- /O.CON.KMFR.GL.W.0052.000000T0000Z-141206T0300Z/ /O.CON.KMFR.SE.W.0074.000000T0000Z-141206T0300Z/ /O.CON.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 307 PM PST FRI DEC 5 2014 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... A GALE WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING. * WINDS: SOUTH 20 TO 30 KT WITH FREQUENT GALE GUSTS TO 40 KT THIS AFTERNOON AND EVENING. * SEAS: WEST 10 TO 13 FEET AT 9 SECONDS WITH SIGNIFICANT CHOP. * AREAS AFFECTED: GALES AND WARNING LEVEL SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE... AND IN THE NEAR SHORE VICINITY OF CAPE BLANCO. ALL OTHER AREAS CAN EXPECT SMALL CRAFT ADVISORY CONDITIONS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES WILL BE STEEP ENOUGH TO CREATE A POTENTIAL HAZARD TO SMALL CRAFT. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ FB HTTP://WWW.WEATHER.GOV/MEDFORD
819 WHUS76 KMFR 060324 MWWMFR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 724 PM PST FRI DEC 5 2014 PZZ350-356-060600- /O.EXP.KMFR.GL.W.0052.000000T0000Z-141206T0300Z/ /O.EXP.KMFR.SE.W.0074.000000T0000Z-141206T0300Z/ /O.EXP.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.NEW.KMFR.GL.W.0053.141206T0324Z-141206T0600Z/ /O.NEW.KMFR.SE.W.0075.141206T0324Z-141206T0600Z/ /O.NEW.KMFR.SI.Y.0140.141206T0324Z-141206T0600Z/ COASTAL WATERS FROM FLORENCE TO CAPE BLANCO OR OUT 10 NM- COASTAL WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA OUT 10 NM- 724 PM PST FRI DEC 5 2014 ...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A HAZARDOUS SEAS WARNING HAS ALSO BEEN ISSUED. THIS HAZARDOUS SEAS WARNING IS IN EFFECT UNTIL 10 PM PST THIS EVENING. IN ADDITION... A SMALL CRAFT ADVISORY FOR WINDS HAS BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: SOUTH 20 TO 30 KT WITH FREQUENT GALE GUSTS TO 40 KT THIS EVENING. * SEAS: SOUTHWEST 10 TO 13 FEET WITH SIGNIFICANT CHOP. * AREAS AFFECTED: GALES AND HAZARDOUS SEAS WARNING ARE EXPECTED BEYOND 5 NM FROM SHORE OFF CAPE ARAGO...AND IN THE NEAR SHORE VICINITY OF CAPE BLANCO. ALL OTHER AREAS CAN EXPECT SMALL CRAFT ADVISORY CONDITIONS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ370-376-060600- /O.EXP.KMFR.GL.W.0052.000000T0000Z-141206T0300Z/ /O.EXP.KMFR.SE.W.0074.000000T0000Z-141206T0300Z/ /O.EXP.KMFR.SI.Y.0139.000000T0000Z-141206T0300Z/ /O.NEW.KMFR.SE.W.0075.141206T0324Z-141206T0600Z/ /O.NEW.KMFR.SI.Y.0140.141206T0324Z-141206T0600Z/ WATERS FROM FLORENCE TO CAPE BLANCO OR FROM 10 TO 60 NM- WATERS FROM CAPE BLANCO OR TO PT. ST. GEORGE CA FROM 10 TO 60 NM- 724 PM PST FRI DEC 5 2014 ...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 10 PM PST THIS EVENING... ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 10 PM PST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HAZARDOUS SEAS WARNING...WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS: SOUTH 20 TO 30 KT THIS EVENING. * SEAS: SOUTHWEST 8 TO 10 FEET WITH SIGNIFICANT CHOP. * AREAS AFFECTED: WARNING LEVEL SEAS ARE EXPECTED BEYOND 5 NM FROM SHORE OUT TO 30 NM. ALL OTHER AREAS CAN EXPECT SMALL CRAFT ADVISORY CONDITIONS. * VIEW THE HAZARD AREA IN DETAIL AT HTTP://GO.USA.GOV/Z67H PRECAUTIONARY/PREPAREDNESS ACTIONS... A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. SMALL CRAFT CONDITIONS FOR WIND MEANS THAT WIND SPEEDS OF 23 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/MEDFORD
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this gale warning went out at Dec 4, 3:01 PM PST, 9 minutes earlier.
Area forecast discussion, Dec 4, 3:01 PM PST, 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
301 PM PST THU DEC 4 2014
.DISCUSSION...SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT...SHOWERS
ARE CURRENTLY DRIFTING ACROSS THE FORECAST AREA, MOSTLY WEST OF
THE CASCADES IN OREGON AND OVER SOUTHERN SISKIYOU COUNTY, WHERE
UPSLOPING IS STRONGEST. PRECIPITATION AMOUNTS HAVE BEEN LIGHT, AND
SHOULD CONTINUE TO BE THROUGH THIS EVENING. SHOWER ACTIVITY WILL
DIMINISH OVERNIGHT, BUT THE BREAK IN PRECIPITATION WILL BE BRIEF,
AS A SHARP TROUGH WILL ENTER THE AREA TOMORROW, BRINGING
WIDESPREAD RAIN AND GUSTY WINDS THOUGH SATURDAY MORNING.
MODEL SOLUTIONS HAVE ALTERED THE TIMING OF THIS TROUGH SLIGHTLY,
SLOWING ITS ENTRY INTO THE REGION, AND SPEEDING ITS PASSAGE THROUGH.
HOWEVER, THEY HAVE ALSO STRENGTHENED THE WINDS AND MOISTURE
ASSOCIATED WITH THE FEATURE. HAVE THEREFORE STRENGTHENED THE WIND
FORECAST IN SEVERAL PLACES. AT THE COAST, WHERE 850MB FORECAST WINDS
WITHIN BOTH THE NAM AND GFS REACH 50 KT, WINDS WILL BE GUSTY,
ESPECIALLY ACROSS HEADLANDS AND CAPES, BUT DO NOT EXPECT THEM TO
REACH WARNING CRITERIA. IN THE SHASTA VALLEY, PRESSURE GRADIENTS AND
700 MB WIND FORECASTS SUGGEST SURFACE WINDS OF UP TO 40 MPH NEAR
WEED, AND THIS IS WELL WITHIN WIND ADVISORY VALUES. THE SAME 700 MB
WIND PROFILES SUGGEST THE SAME IN THE SUMMER LAKE AREA, SO HAVE
ISSUED A WIND ADVISORY FOR THOSE AREAS, MOSTLY DUE TO TRAFFIC
CONCERNS.
PRECIPITATION WISE, THE MORE STEADY AND HEAVIER RAINFALL NOW ENTERS
THE COAST 6 TO 12 HOURS LATER THAN PREVIOUSLY THOUGHT, BEGINNING
TOMORROW AFTERNOON, THEN SPREADING INLAND TO THE REST OF THE
FORECAST AREA BY LATE EVENING. AS IS USUAL IN SITUATIONS LIKE THIS,
PRECIPITATION WILL BE A BIT SLOWER TO MOVE INTO THE ROGUE AND SHASTA
VALLEYS DUE TO LOCALIZED EFFECTS, BUT ALL AREAS SHOULD RECEIVE A
FAIR AMOUNT OF RAIN BY THE END OF THE EVENT SATURDAY MORNING. THE
HEAVIEST RAIN IS EXPECTED ALONG THE COAST, IN THE SISKIYOUS, AND THE
WESTERN HALF OF SISKIYOU COUNTY, WHERE 1 TO 2 INCHES OF RAIN IS
POSSIBLE BY SATURDAY MORNING. SNOW LEVELS WILL REMAIN ABOVE 6000
FEET FOR THE MOST PART, ALTHOUGH FOR A BRIEF PERIOD SATURDAY, LEVELS
COULD DROP TO NEAR 5000 FEET IN THE VICINITY AND NORTH OF CRATER
LAKE, AND AS SHOWER ACTIVITY IS EXPECTED TO BE ONGOING, SOME OF THE
HIGHER CASCADE PASSES AND THE PEAKS WILL LIKELY RECEIVE SOME LIGHT
SNOW WITH ONLY VERY MINOR ACCUMULATIONS THROUGH SATURDAY AFTERNOON.
THE AREA THEN STAYS MOSTLY DRY UNDER WEAK RIDGING UNTIL THE NEXT
FRONTAL SYSTEM APPROACHES SUNDAY. JUST LIKE THE PREVIOUS EVENT, THIS
TROUGH APPEARS TO BE ANOTHER TYPICAL WET SEASON SYSTEM, ALTHOUGH THE
UPPER LEVEL DYNAMICS ARE SLIGHTLY WEAKER, AND THEREFORE NO MAJOR
WIND EFFECTS ARE EXPECTED AT THIS TIME. PRECIPITATION WILL THEN
CONTINUE INTO THE LONG TERM.
TEMPERATURES THROUGHOUT THE SHORT TERM WILL CONTINUE TO HOVER ABOUT
5 TO 10 DEGREES ABOVE SEASONAL NORMALS. -BPN
.LONG TERM...MON, DEC 8TH THROUGH THU NIGHT, DEC 11TH... THREE STORM
SYSTEMS ARE EXPECTED TO IMPACT THE FORECAST AREA DURING THIS TIME
PERIOD AS THE ENTRANCE REGION OF A STRONG JET STREAM ACROSS THE
PACIFIC WAVES ACROSS THE PACIFIC NORTHWEST AND THEN ONTO THE WEST
COAST. THIS ACTIVE WEATHER PATTERN AND THE RELATED TRANSITION
EARLIER NEXT WEEK ARE ASSOCIATED, IN PART, WITH A COHERENT MADDEN
JULIAN OSCILLATION CURRENTLY TRANSITIONING FROM THE MARITIME
CONTINENT INTO THE WESTERN PACIFIC OCEAN. IN SUMMARY, WE EXPECT A
VIGOROUS AND MILD SOUTHWEST FLOW PATTERN EARLY NEXT WEEK TO
TRANSITION TO A SLIGHTLY COOLER WESTERLY FLOW BY THE END OF THE
WEEK.
MONDAY, DECEMBER 8TH, A FRONTAL SYSTEM WILL BE FINISHING GOING
THROUGH THE AREA WHILE WARM FRONTAL OVERRUNNING OCCURS ALONG AND
NEAR THE COAST. UNLIKE YESTERDAY. MONDAY NIGHT THROUGH WEDNESDAY
MORNING MODELS SHOW A WARM FRONT ASSOCIATED WITH ANOTHER SHORTWAVE
RESULTING IN SOME PRECIPITATION ACROSS THE WEST SIDE. TUESDAY INTO
WEDNESDAY MODELS INDICATE THAT SOME PORTIONS OF THE AREA WILL
PROBABLY REACH OR EXCEDE 60F FOR HIGHS WITH GUSTY SOUTHEAST THROUGH
SOUTHWEST WINDS.
ADDITIONALLY, BETWEEN ON OR ABOUT THE 9TH AND 10TH, IT APPEARS WEST
LONG PERIOD WEST SWELL MAY REACH 14-18 FEET AT 15 SECONDS. WITH
STRONG SOUTH WINDS THAT WILL REACH GALES AND, POSSIBLY, STORM FORCE
MID-LATE WEEK COMBINED SEAS ARE EXPECTED TO BE AROUND 20 FEET. THIS
WILL RESULT IN CONCERNS FOR THE PORT ORFORD DOCKS AS WELL AS FOR
CRAB POTS.
THE STORM SYSTEM DUE IN WEDNESDAY THROUGH THURSDAY NIGHT HAS A
MODERATE POTENTIAL TO BE STRONG AND IMPACTING, SUCH THAT WIND
WATCHES AND ADVISORIES WILL LIKELY BE NEEDED WITH IT ALONG AND NEAR
THE COAST, IN THE MOUNTAINS, AND ACROSS THE VALLEYS. 5KFT FREE AIR
WINDS ARE EXPECTED TO REACH 70-100KT ALONG AND NEAR THE COAST ON
SOME GUIDANCE, AND THAT SAME GUIDANCE INDICATES SUSTAINED WINDS IN
THE 40-70 MPH WITH GUSTS 60-100+ MPH ACROSS THE MOUNTAIN PEAKS AND
IN OUR USUALLY WINDY LOCATIONS. THIS STORM IS STILL ALONG WAY AWAY
FROM US, SO WE HAVE TIME TO WATCH HOW THIS POTENTIALLY HIGH
IMPACTING EVENT EVOLVES.
THURSDAY INTO FRIDAY SNOW LEVELS FINALLY COME DOWN TO 5000-6000
FEET, SO WE SHOULD START TO GET AT LEAST SOME SNOW AGAIN IN THE
MOUNTAINS WHERE WE USUALLY EXPECT IN IT DECEMBER. -BTL
&&
.AVIATION...BASED ON THE 04/18Z TAF CYCLE...
IFR TO MVFR CLOUDS AND VISIBILITIES WITH SHOWERS AND NEAR TOTAL
TERRAIN OBSCURATIONS WILL CONTINUE ALONG AND NEAR THE COASTAL
MOUNTAINS AND IN THE UMPQUA BASIN THIS AFTERNOON AND EVENING.
OVERNIGHT EXPECT THIS CONTINUE ALONG AND NEAR THE COAST, WHILE,
INLAND IFR TO LIFR CONDITIONS ARE EXPECTED AGAIN IN THE VALLEYS AS
RADIATION FOG DEVELOPS UNDER AN INVERSION. THESE IFR AND LIFR
CONDITIONS WILL AGAIN TAKE UNTIL EARLY TO MID AFTERNOON TO
TRANSITION TO VFR ACROSS THE INTERIOR WEST SIDE. -BTL
&&
.MARINE...UPDATED 915 AM PST THU DEC 4 2014...AN APPROACHING PACIFIC
FRONT WILL BRING INCREASING SOUTH WINDS AND SEAS TODAY. A STRONGER
FRONT WILL BRING SIGNIFICANT RAIN AND INCREASING SOUTH WINDS ACROSS
THE AREA ON FRIDAY. SOUTH WINDS AND MODERATE SEAS ARE LIKELY TO
PERSIST THROUGH THE WEEKEND WITH ANOTHER FRONT EXPECTED TO MOVE
ONSHORE SUNDAY. HEAVY WEST SWELL IN THE 14 TO 18 FOOT RANGE COULD
MOVE INTO THE AREA NEXT TUESDAY THROUGH THURSDAY. -BTL
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...WIND ADVISORY FROM 10 PM FRIDAY TO 10 AM PST SATURDAY FOR
ORZ031-624-625.
CA...WIND ADVISORY FROM 1 PM FRIDAY TO 1 AM PST SATURDAY FOR
CAZ081-082-281-282.
PACIFIC COASTAL WATERS...SMALL CRAFT ADVISORY FOR WINDS UNTIL 7 PM
PST FRIDAY FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING FROM 1 PM TO 7 PM PST FRIDAY FOR
PZZ350-356.
GALE WARNING FROM 1 PM TO 7 PM PST FRIDAY FOR PZZ350-356.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 PM PST FRIDAY
FOR PZZ350-356-370-376.
HAZARDOUS SEAS WARNING FROM 10 AM TO 7 PM PST FRIDAY FOR
PZZ370-376.
GALE WARNING FROM 10 AM TO 7 PM PST FRIDAY FOR PZZ370-376.
BPN/BTL/MASIn the hours before
Local storm report, Dec 4, 1:15 PM PST, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
115 PM PST THU DEC 4 2014
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM HEAVY RAIN 1 NNW LAKESIDE 43.59N 124.18W
12/04/2014 M1.17 INCH COOS OR TRAINED SPOTTER
HEAVY RAIN DURATION 24 HOURS. OBSERVER
LOCATION 1.5 MI E. OF PACIFIC OCEAN ADJACENT
TO DUNES.
&&
MNDThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 4, 8:31 AM PST | Dense Fog Advisory | MFR | Jackson | 89 min |
| Dec 4, 2:17 PM PST | Wind Advisory | MFR | Lake | 44 hr |
| Dec 4, 3:10 PM PST | Hazardous Seas Warning | MFR | 28 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.